# SDR NWAA074096307

- Difficulty date: December 4, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 75,742 hours, 9,239 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Web
- Condition: Cracked
- Location: Bs 1120
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CRACK IN TENSION TIE AREA GUSSET AND SHEAR WEB AT BS 1120.  REPAIRED PER EA 63-211013.
